MathSciNet Relay Station
MathSciNet bibliographic data
MR1487630 58D27 (53A10 58E12)
Pérez, Joaquín; Ros, Antonio The space of complete minimal surfaces with finite total curvature as Lagrangian submanifold. Trans. Amer. Math. Soc. 351 (1999), no. 10, 3935–3952.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement